MathSciNet Relay Station
MathSciNet bibliographic data
MR2117630 (2005i:35048) 35J10 (35P05 35Q40 47F05 47N50 81Q10)
Safronov, Oleg On the absolutely continuous spectrum of multi-dimensional Schrödinger operators with slowly decaying potentials. Comm. Math. Phys. 254 (2005), no. 2, 361–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement